I have a really bad gene pool to dip into. I have hypercholesterolemia, hypothyroidism, congestive heart disease with unstable angina, coronary artery disease, fibromyalgia, erythromelalgia, intracranial atherosclerotic disease, post traumatic stress disorder, chronic severe depression with suicidal tendencies, sleep apnea, diabeties, gerd and ibs.
Recently, I have been seeing shadows in my periferal vision. Only on the right side. I get dizzy when I close my eyes but just for a second before being ok again. Then again, I get dizzy when I don't close my eyes as well. Doc says it's because my heart isn't pumping enough blood to oxygenate the brain good enough. I'm on more meds than I can count. My question is, could the intracranial atherosclerotic disease be causing the problems with my vision? On my mri it shows many little tiny white spots of scarring. And my thought process has begun to have flaws such as memory loss. I'm a 50 year old female.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.